MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD INTEGRA¿ SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD INTEGRA¿ SYRINGE
Catalog Number 305283
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Initial reporter phone#: (b)(6).Initial reporter fax #: (b)(6).Results: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A device history review was not conducted because a lot number could not be determined.Conclusion: bd was unable to confirm the customer¿s indicated failure mode because no samples or photos were received to confirm the stated defect.
 
Event or Problem Description
It was reported that leakage was found around the leur lock of the 3 ml bd integra¿ syringe.There was no report of injury or medical intervention.

Brand Name
3 ML BD INTEGRA¿ SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7130769
Report Number1213809-2017-00403
Device Sequence Number912728
Product Code FMF
UDI-Device Identifier30382903052838
UDI-Public30382903052838
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305283
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;